I am suffering from muscle twitches, joint pain and extreme body weakness for over three to four months. My skin has become dry. My finger knuckles has got black pigmentation. My neurologist tells me that my reflexes are normal. I have a history of masturbation from my teenage and I also have problem of excessive nightfall. Does this problem occur due to any potassium or magnesium deficiency? Or due to any hormonal problem like testosterone or HGH deficiency? My thyroid profile is normal. My brain MRI, EEG and BP are normal too. I am 5'10" tall and my weight is 79 kg. I am currently taking tablet Remylin D but there is no improvement. I am also taking ayurveda remedy for nightfall. Please help to improve my condition.
Welcome to icliniq.com.
Revert back with the answers for the above questions to an ayurveda specialist online --> https://www.icliniq.com/ask-a-doctor-online/ayurveda-specialist
I am 25 years old. Muscle automatically jumps which is more after physical activity. It is continuous and happens anytime. I have some burping but no vomiting. I do not have dryness of mouth but extreme muscle weakness is present. My hunger and bowel are normal. My urine is light yellow in color and I have occasional burning sensation. I feel my sleep as good and normal. But, I do not feel fresh in the morning. There is an extreme tiredness and body ache. I searched in internet, my symptoms are quite similar with adrenal fatigue. Kindly tell me what may be the cause of my problem?
Welcome back to icliniq.com.
Revert back after 15 days for a follow up to an ayurveda specialist online --> https://www.icliniq.com/ask-a-doctor-online/ayurveda-specialist
Was this answer helpful?|
HGH means Human Growth Hormone ... People mainly think of using this hormone for extra growth and try to become youthful, but is not re... Read fullCan knee and pelvic x-ray help to check, whether human growth hormone(HGH) will work for me?
Hi doctor,I am 28 years old. I have a habit of watching porn. To me, I see it as real. I feel low and regret for my activity. Read fullI am developing withdrawal symptoms of Paroxetine. Please help.
Hi doctor,I am 28 years old. I have a habit of watching porn. To me, I see it as real. I feel low and regret for my activity. Read full
Ask your health query to a doctor online?Ask an Ayurveda Specialist Now